How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.David Your Own Question
Dr.David
Dr.David, Doctor
Category: Medical
Satisfied Customers: 7192
Experience:  Internal Medicine Specialist,MBBS
6554558
Type Your Medical Question Here...
Dr.David is online now
A new question is answered every 9 seconds

i have serve mouth and gum sores.been taking cymbalta for couple

Resolved Question:

i have serve mouth and gum sores.been taking cymbalta for couple of years. could this be from this drug?
Submitted: 5 years ago.
Category: Medical
Expert:  Dr.David replied 5 years ago.
Hello
Welcome to the just answer website.

Yes,mouth & gum sores (canker sores) are due to side affect of cymbalta.Following will help you greatly: rinsing the mouth with fluoride mouthwash, swishing saltwater around in the mouth, and brushing and flossing teeth regularly. Applying alum (a spice) to the affected area may help relieve the pain.

If still the symptoms persist,then your doctor might reduce the dosage or stop it altogether & replace it with any another medication accordingly.

Please feel free to ask if you have any other question.

Please click green ACCEPT BUTTON so I can be paid for assisting you. BONUS and Positive Feedback are always greatly appreciated.

Regards-
Dr.David
Dr.David, Doctor
Category: Medical
Satisfied Customers: 7192
Experience: Internal Medicine Specialist,MBBS
Dr.David and 2 other Medical Specialists are ready to help you
Expert:  DrRussMD replied 5 years ago.
Hello from JA

Expert:  DrRussMD replied 5 years ago.
Hello

Cymbalta does not cause canker sores...this has not been reported although it can cause many skin problems.

In addition, gum sores and mouth sores can be from many disorders including auto-immune, infection, and you should not treat this on your own.

Do not stop your cymbalta or wait to see your doctor about this.

good luck

Let me know if you have further questions, details or need clarification, just use reply.......Please Click Accept to give answer credit so I am compensated for time and expertise. Come back if needed. Bonuses and positive feedback most helpful. Answers for informational purposes only, not to replace your physician advice or visit.